Can amlodipine besylate, triamtere hctz, glyburide, metformin and nexium cause itching ?
I take amlodipine besylate 10mg, triamterne hctz 37.5mg, glyburide 5mg, metformin hcl er 750mg, and nexium. I have been itching all over. Which one of these medicines do you think I am having a reaction to. I have been itching since the third week of august. I even ithch in my mouth and throat.
I am concerned with your health. Since you can have allergy to any of the medication you are taking and some of the medicines like Glyburide, Amlodipine and Nexium can cause liver dysfunction as well which can lead to itching. I suggest you to visit your doctor to check your liver function tests if any of the above drugs are culprit or not.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Sameen Bin Naeem, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]